Some time ago I was sitting behind my computer "reading my email" and felt somewhat queezy...(please don't mind my horrid spelling). for I'd say 30 seconds or so, I felt my entire body losing strength. Also, I was dizzy in a way I have never in my life experienced.
After this, I was paralized from the hair down. I could feel nothing in my arms, legs or anywhere else. I had some issues breathing as though even my lungs were too weak. My heart was racing, and hurt. I was positioned with my head back on the chair, unable to move, or make a sound other than a hushed grunting. My eyes would not stablize. It seemed as though they were darting around the room, and no single picture would register. Eyes closed, it seemed just as bad.
Anyway, my mother heard the grunting, and curious, entered the room. Seeing me in that position, she wheeled the chair over to the bed, and dropped me onto it. She asked me questions that I understood, but could only grunt a positive or negitive sound to answer her.
Within about 20-30 minutes, the symptoms began to fade, and within about 5 minutes, they were over completely, and I was able to get up, and walk without assistance downstairs to the car, and she drove me to the ER.
I was poked, prodded and scanned. I had lots of bloodwork done, an EKG, and... a brainscan (sorry, drawing a blank...(they should have been more thourough, lol). Anyway, they found nothing, and the doctor even had the gaul to suggest I and my mother were lying.
Till this day I haven't a clue what happened, and I fear such things as driving, and being alone for very long. If this uccurs again at a bad time, who knows what damage can be done.
I would love to hear some sort of sence about this. Any suggestions will do. The closest I have seen while researching is Sleep Paralasis, which explains every symptom exept the whole sleeping thing. I was not asleep, and absolutly did not nod off.
Thank you for any help you can offer.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?